Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

Conformally Transformed Einstein Generalized m-th root with Curvature Properties


Roopa M. K. and S. K. Narasimhamurthy


The purpose of the present paper is to study the confromal transformation
of generalized m−th root Finsler metric. The spray co-effecients, Riemannian
curvature and Ricci curvature of conformally transformed generalized m-th root metric are shown to be rational function of direction. Further, under certain conditions it is shown that a conformally transformed generalized m−th root metric is locally dually flat if and only if the conformal transformation is homothetic. Moreover, the condition for the conformally transformed metrics to be Einstein then, it is Ricci flat and Isotropic mean Berwald curvature are also found.

Keywords and Phrases : Finsler space, Generalized m−th metric, conformal transformation, locally dually flat, Einstein metric, Ricci curvature and Isotropic mean Berwald curvature
AMS Subject Classification : : 53B40, 53C20, 53C60

Received date : January 30, 2017

Accepted date: July 22, 2017

cited by: J.T.S. Vol. 11 (2017), pp.1-12

Download PDF